# SDR DLM88990697

- Difficulty date: March 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923DL
- Make and model: Doug MD-88
- Aircraft serial: 49705
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Sensor
- Condition: Out Of Adjust
- Location: Access Compt Dr
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ACCESS COMPT DOOR LIGHT ILLUMINATED IMMEDIATELY AFTER T/O. AIRCRAFT WOULDN'T PRESSURIZE.  VISUAL INSPECTION CONFIRMED COMPT DOOR PROPERLY CLOSED.  PRESSURIZED A/C TO 6.25 PSI DIFF, OPS NORMAL.  DOOR WARNING SYS DEFERRED, ADJUSTED PROX SENSOR.
